Illinois Journal of Mathematics

Hypercomplex Fourier and Laplace transforms I

F. Sommen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 26, Issue 2 (1982), 332-352.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046802

Digital Object Identifier
doi:10.1215/ijm/1256046802

Mathematical Reviews number (MathSciNet)
MR650399

Zentralblatt MATH identifier
0472.46032

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Sommen, F. Hypercomplex Fourier and Laplace transforms I. Illinois J. Math. 26 (1982), no. 2, 332--352. doi:10.1215/ijm/1256046802. https://projecteuclid.org/euclid.ijm/1256046802


Export citation